# SDR ASAA2019102843120

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 13,912 hours, 4,576 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP GROUNDED - YES. RUN "SATCOM LOCKUP" CHECKLIST (QRH 5.4). SYSTEM RESET NORMALLY AFTER RUNNING CHECKLIST.
